# SDR SWAA2022101878717

- Difficulty date: September 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DOOR 315A SUPPORT BRACKET ON APU COMPARTMENT (1 EA) 2022-518249.  REPLACED SUPPORT BRACKET DOOR 315A ON APU COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; B737-700 SRM 51-40-02 AND DRAWING # 148A6350 REV.C .SEE INDIDUAL SIGN-OFF BELOW;[03] REPLACED SUPPORT BRACKET DOOR 315A ON APU COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ; B737-700 SRM 51-40-02 AND DRAWING # 148A6350 REV.C .
